# SDR UPS08B52465

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD RT OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOP.  NOTE: TROUBLESHOT TO DEFECTIVE PWR SUPPLY.  DEFERRAL M377738 ISSUED.  REF MEL 33- 51-2-2.  EMERGENCY LIGHTS DEACTIVATED PER SR 747-00-2117. TRANSFERRED TO NR ASL7612
